Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have hair fall, facial hair. What are the side effects of Essvit?

hello, i m 33 yrs old female. my height is 4 11 and my weight is around 59, long time ago i had my weight count. i m suffering from hairfall. Someone told me to take essvit 5 mg tablet for 15 days. I also have a history of steroid intake when I was in 8 standard by mistaken, and due to that I have problem of facial hairs on my face, so I want to know that if I take essvit for my hairfall, may it lead to increase in my facial hair also. So plz clear my doubt. wht are the side effects of essvit? thnx
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  606
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Dermatologist 's  Response
Hi vashi,

Your facial hair will not grow due to essvit,
You can use it.

For facial hair you can undergo laser hair removal.Also eflornithine cream can be applied to reduce facial hair.

Hope this helps.
Answered: Sun, 14 Oct 2012
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor